On Completable Unimodular Row over a Polynomial Ring


Affiliations

  • Motilal Nehru National Institute of Technology, Department of Mathematics, Allahabad, India

Abstract

Let A be a ring and f1(X), · · · ,fn(X) be a unimodular row over A[X] with f1(X) monic. Then we can find a matrix which can be connected to the identity matrix taking the column (f1, · · · , fn)T to (1, 0, · · ·,0)T. In this paper we have given two elementary proofs of this result.

Keywords

Polynomial Ring, Matrix, Unimodular Row.

Subject Discipline

Mathematical Sciences

Full Text:

References

R. Basu and R. Sridharan, On Forster’s conjecture and related results, Punjab Univ. Res. J. (Sci.), 57 (2007), 13– 66.

O. Forster, U¨ber die anzahl der erzeugenden eines ideals in einem noetherschen ring, Math. Z., 84 (1964), 80 – 87.

G. Horrocks, Projective modules over an extension of a local ring, Proc. London Math. Soc., 14 (1964), 714 – 718.

N. M. Kumar, On two conjectures about polynomial ring, Inv. Math., 46 (1978), 225 – 236.

S. Mandal, On efficient generation of ideals, Inv. Math. 46 (1978), 59 – 67.

D. Quillen, Projective modules over polynomial rings, Inv. Math., 36 (1976), 167 – 171.

R. A. Rao, An elementary transformation of a special unimodular vector to its top coefficient vector, Proc. Amer. Math. Soc., 93 (1985), 21 – 24.

R. Swan, The number of generators of a module, Math. Z. 102 (1967), 318 – 322.


Refbacks

  • There are currently no refbacks.